UM
(Note: the search results are based on claimed items)

Browse/Search Results:  1-1 of 1 Help

Filters        
Selected(0)Clear Items/Page:    Sort:
An efficient algorithm for Bermudan barrier option pricing Journal article
Applied Mathematics-A Journal of Chinese Universities, 2012,Volume: 27,Issue: 1,Page: 49-58
Authors:  DING Deng;  HUANG Ning-ying;  ZHAO Jing-ya
Favorite  |  View/Download:6/0  |  Submit date:2019/05/22
American Barrier Option  Bermudan Option  Fourier Transform  Fourier-cosine Expansion